A variant sharp estimate for multilinear singular integral operators

Tom 141 / 2000

Guoen Hu, Dachun Yang Studia Mathematica 141 (2000), 25-22 DOI: 10.4064/sm-141-1-25-22

Streszczenie

We establish a variant sharp estimate for multilinear singular integral operators. As applications, we obtain the weighted norm inequalities on general weights and certain $Llog^{+}L$ type estimates for these multilinear operators.

Autorzy

  • Guoen Hu
  • Dachun Yang

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek